What are the symptoms of eczema? December 16, 2015 12:00
Eczema is inflammation of the skin also known as Atopic dermatitis - a very common condition. It comes from the Greek word for bubbling and can be found in children as early 2 or 3 months old though to adults. There are many ways eczema can show itself such as; itching & redness and more severe cases that can cause skin to blister, weep or peel.
Generally people with eczema suffer from dry sensitive skin. Symptoms vary with each case from a mild rash that can disappear quickly, dry skin to red intense itchiness, which can be so bad that you scratch your skin until it bleeds. This of course makes the rash worse - known as the itch-scratch cycle or as medical professionals call it “the itch that rashes”
Itching – one of the most unpleasant things! - The urge to scratch, which causes more rawness and sometimes infections to the skin. The medical term for this is Pruritus (proo-RYE-tuss) these are itching sensations carried by peripheral sensory nerves. You can find more information on this from WebMD here Itching can feel worse at night and can be especially upsetting for children who suffer. Anything that dry’s the skin out can lead to this irritation.
Rashes – inflamed skin usually appears after scratching and can look red and bumpy. On children this commonly appears in the creases of the elbows or knees. Other places are neck, wrists, ankles and/or between the buttocks and legs. With adults the rash can be located just about anywhere.
Unusual skin appearance - Skin can develop a grainy look caused by tiny fluid blisters just under the skin called “vesicles”. Crusts or scabs can form when the fluid of the skin dries out. Lots of rubbing and overuse of steroid creams can produce leathery thicker plaques of skin.
If you are looking for effective relief from these symptoms try ECZACOL today and in as little as 6 weeks you can experience a dramatic reduction in these symptoms. Head to our online store to order now.
*Please remember to always seek medical advice. This article is written generically about eczema and should not supersede any advice received by a medical professional about an individual condition. If you think you have eczema, atopic dermatitis or any other condition get the advice of your Family Doctor especially before beginning or changing any course of medication.
What are IBS flare ups? November 18, 2015 10:00
For some Irritable Bowel Sufferers symptoms can come and go. A ‘flare up’ is when symptoms are aggravated. You may have found that you can experience symptom free weeks followed by one of these flare ups, sometimes it will be obvious what has triggered this and sometimes it can be harder to tell. Below is some information on flare ups that we hope will be helpful to you.
Flare up’s can be caused by many factors, some include; diet, stress, anxiety, a lack of exercise, incorrect digestion from eating too quickly and chewing gum.
As with all treatment of Irritable Bowel Syndrome you may be advised to consider
- Medication and supplements
- Dietary changes
- Lifestyle changes and stress management
After a flare up the digestive tract may continue to be sensitive for a time. It is important to keep that in mind to avoid returning to a flared up state. Try to keep up your techniques for treating a flare up for a time and not make any dramatic changes, remember also that if you are making a change in your diet in response to a flare up you may need to give it some time to be fully effective.
Would you like to find out about how IBSACOL could help you prevent flare ups? It can bring you symptomatic relief by modulating the anti-inflammatory cytokine IL-10 found naturally in the body to improve the immune system response to inflammation? Try it today from our IBSACOL products page.
*Please remember to always seek medical advice. This article is written generically about IBS and should not supersede any advice received by a medical professional about an individual condition. If you think you have IBS or any other condition get the advice of your Family Doctor especially before beginning or changing any course of medication.